# SDR SIMA200319709

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19R WAS FOUND CHAFED AT FRAME 53.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE SHIMS.  REPAIR DONE IAW EMB SRM EMB 145/1142 REV 21, CHAPTER 53-241-02 FIGURE 201.  (M)
